# SDR PCAA9700438

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832EX
- Make and model: Dhav DHC8102
- Aircraft serial: 280
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3535 - RIGHT FORWARD MAIN LANDING GEAR DOOR REMAINED OPEN AFTER GEAR RETRACTION.  RETURNED TO FIELD.  ADJUSTED RIGHT FORWARD MAIN LANDING GEAR DOOR PROXIMITY SWITCH.  OPERATIONAL AND RETRACTION TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
